# SDR 9502019918

- Difficulty date: February 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N940N
- Make and model: Doug DC-9-32
- Aircraft serial: 47572
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Connector
- Condition: Dirty
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CLIMB-OUT FROM RST, THE LEFT MAIN LANDING GEAR UNSAFE LIGHT REMAINED ON AFTER GEAR WAS RETRACTED.  RECYCLED GEAR WITH SAME INDICATIONS.  FLIGHT CONTINUED TO DESTINATION (MSP) AND NORMAL LANDING WAS ACCOMPLISHED.  ADJUSTED THE LEFT MAIN GEAR DOOR ACTUATOR AND CLEANED CANNON PLUG TO THE LEFT MAIN GEAR UPLOCK SWITCH.  OPERATIONAL CHECK OK ON GEAR SWING.  AIRCRAFT RETURNED TO SERVICE.
